# SDR 07FDEA02217

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE TELESCOPE DUCT CUTOUT FOUND CRACKED.  [07-06-07]  CRACK AT RIGHT HAND WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT REPAIRED AS PER SRM 57-10-00 FIGURE 43 VOLUME I AND FEDEX E.A. #1-5710-112342,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
